Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 85, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 9, 2011, 11:16 AM EDT for 4 counties in Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2011, 11:16 AM EDT (15:16 UTC)
- Expired
- Apr 9, 2011, 11:45 AM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Jefferson County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 46 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 11:27 AM EDT | HAIL 0.7 | Finchville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 8:25 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
376
WUUS53 KLMK 091516
SVRLMK
KYC029-111-211-215-091545-
/O.NEW.KLMK.SV.W.0085.110409T1516Z-110409T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1116 AM EDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHWESTERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1145 AM EDT
* AT 1114 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM THIXTON TO SOLITUDE...MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
TAYLORSVILLE...
YODER AND NORMANDY...
VEECH AND OLIVE BRANCH...
JOYES AND SOUTHVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3823 8527 3805 8511 3797 8548 3799 8550
3795 8555 3795 8558 3811 8568
TIME...MOT...LOC 1516Z 249DEG 49KT 3814 8557 3795 8547
WIND...HAIL 60MPH <.50IN
$$
TWF1 follow-up statement
402
WWUS53 KLMK 091533
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1133 AM EDT SAT APR 9 2011
KYC029-091543-
/O.CAN.KLMK.SV.W.0085.000000T0000Z-110409T1545Z/
BULLITT KY-
1133 AM EDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BULLITT COUNTY IS
CANCELLED...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3806 8511 3798 8542 3808 8548 3811 8545
3812 8545 3810 8549 3816 8553 3823 8527
TIME...MOT...LOC 1533Z 249DEG 49KT 3822 8529 3803 8519
$$
KYC111-211-215-091545-
/O.CON.KLMK.SV.W.0085.000000T0000Z-110409T1545Z/
JEFFERSON KY-SHELBY KY-SPENCER KY-
1133 AM EDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR SPENCER...SOUTHWESTERN SHELBY AND EASTERN JEFFERSON COUNTIES...
AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH AND SMALL HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FINCHVILLE TO TAYLORSVILLE...MOVING EAST
AT 55 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
MAINLY RURAL AREAS OF EASTERN JEFFERSON...SOUTHWESTERN SHELBY AND
SPENCER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3806 8511 3798 8542 3808 8548 3811 8545
3812 8545 3810 8549 3816 8553 3823 8527
TIME...MOT...LOC 1533Z 249DEG 49KT 3822 8529 3803 8519
WIND...HAIL 60MPH <.50IN
$$
AMLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 10:25 AM EDT, 51 minutes earlier.
Area forecast discussion, Apr 9, 10:25 AM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1025 AM EDT SAT APR 9 2011 ...MESOSCALE UPDATE... WELL...SVR WATCH 111 TIL 18Z FOR ALL OF CWA. WARM FRONT STRETCHED ACROSS THE CENTER PORTION OF THE CWA. BWG TEMP IS 72 WHILE UPPER 50S AS BETWEEN HNB AND BMG. MCV FROM ERN IL TO SRN IND PUSHING EAST INTO UNSTABLE AIRMASS. THIS HAS LARGE CONVECTIVE FIELD WITH PRODIGIOUS AMOUNTS OF LIGHTNING. THE 15 MINUTE CG STRIKES ON ENTIRE MCV HAS >2000 STRIKES. THERE WILL BE 2 DISTINCT PERIODS OF CONVECTIVE THREATS TODAY. THROUGH 1230 PM EDT... HAZARDS...1) EXCESSIVE LIGHTNING...2)DAMAGING WINDS 45-65 MPH...3) VERY HEAVY RAIN ALONG AND NORTH OF OHIO RIVER (2 INCHES PLUS) LOCATIONS...MAINLY N OF BG PARKWAY THIS AFTN...DIURNAL HEATING AND STRONG LLVL POTENTIAL TEMP DIFFERENCES...LOW-MID 60S SFC DEW POINTS...STEEP MID LEVEL LAPSE RATE AND UNIDIRECTIONAL WINDS SHOULD PROMOTE NEW CONVECTIVE DEVELOPMENT AND ALLOW FOR BOWING LINE SEGMENTS. AFTER 1230 PM EDT... HAZARDS...1) DAMAGING WINDS 45-65 MPH...2) VERY HEAVY RAIN ALONG AND NORTH OF OHIO RIVER (2 INCHES PLUS) LOCATIONS...EAST OF I 65...ESPECIALLY BLUEGRASS REGION .SHORT TERM (TODAY AND TONIGHT)... IT APPEARS SCATTERED SHOWERS AND TSTMS WILL MOVE INTO OUR FORECAST AREA THIS MORNING AND POSSIBLY BECOME STRONG TO SVR THIS AFTERNOON ...MOST LIKELY ACRS OUR EASTERN AREAS WITH MAX DESTABILIZATION AND INCREASING DEEP LAYER SHEAR. SURFACE ANALYSIS SHOWS A QUASISTATIONARY BOUNDARY NEAR THE OHIO RIVER EWD TO JUST SOUTH OF LEXINGTON. THIS BOUNDARY SHOULD LIFT NWD TODAY WHILE NRN MO SHRTWV TROF DROPS SEWD OVER RIDGE INTO SERN INDIANA THIS AFTERNOON AND TO THE VIRGINIAS TNGT. NERN MO/WRN IL MCS WILL LIKELY WEAKEN AS IT TRACKS ESE THIS MORNING WITH REDEVELOPMENT ON THE SOUTHERN FRINGES DURG THE AFTERNOON FUELED BY DIURNAL HEATING/AFOREMENTIONED DESTABILIZATION AND INCREASING WNW FLOW IN THE UPPER LEVELS. WILL KEEP POPS IN THE SCATTERED CATEGORY WITH THE BEST CHC OF SEVERE MOST LIKELY ACRS OUR ERN/SERN COUNTIES. THIS SUPPORTED BY THE SPC WRF/NAM/HRRR. TEMPS WILL WARM TODAY TO THE WARMER GFS MOS GUIDANCE (LOWER TO MID 80S). ALL STORMS SHOULD BE EXITING OUR FORECAST AREA BY 00Z THIS EVENING. TEMPS WILL REMAIN MILD (60S) BUOYED BY S/SW FLOW DESPITE DECREASING CLOUDS. .LONG TERM (SUNDAY - MONDAY)... THE DEEP ELONGATED 500MB TROUGH CURRENTLY DIGGING ITS HEELS OVER SOUTHERN CALIFORNIA WILL SPEED UP A BIT BY EARLY SUNDAY AS RIDGING BUILDS OVER THE PACIFIC NORTHWEST. AS THIS TROUGH MOVES TOWARDS THE MIDWEST...LOW PRESSURE WILL DEVELOP LATE SUNDAY ACROSS NEBRASKA OR IOWA...QUICKLY MOVING NORTHEAST ACROSS LAKE SUPERIOR BY EARLY MONDAY. AS SURFACE PRESSURES FALL TO OUR NORTHWEST SUNDAY...SOUTHWEST WINDS WILL STRENGTHEN AND BECOME BREEZY BY AFTERNOON. WITH STRONG RIDGING ALOFT AND WITH THE EXPECTED POSITION OF THE WARM FRONT WAY NORTH ACROSS THE GREAT LAKES...ANTICIPATE THAT SUNDAY WILL STAY DRY WITH PARTLY CLOUDY SKIES. RECORD HIGHS ARE EXPECTED SUNDAY FOR LOUISVILLE LEXINGTON AND FRANKFORT. SUNDAY/S FORECAST HIGHS RECORD HIGHS LOUISVILLE 88 84 (1977) BOWLING GREEN 87 90 (1995) LEXINGTON 85 82 (1978) FRANKFORT 86 84 (2001) VERY MILD TEMPERATURES EXPECTED SUNDAY NIGHT AS THE BOUNDARY LAYER WILL TEND TO STAY MIXY AHEAD OF A SHARP SURFACE TROUGH. ALL RECENT GUIDANCE HAVE BEEN CONSISTENT IN ADVERTISING A LINE OF SHOWERS AND THUNDERSTORMS PRECEDING THIS TROUGH ACROSS THE OHIO VALLEY DURING THE MORNING TO MID-DAY HOURS. PRECIP WILL LIKELY START NORTHWEST OF THE OHIO RIVER CLOSE TO OR SHORTLY AFTER DAWN...OVERSPREADING THE ENTIRE REGION BY LATE MORNING TO EARLY AFTERNOON. ALTHOUGH PRECIPITABLE MOISTURE WILL INCREASE JUST PRIOR TO THIS LINES EXPECTED ARRIVAL...THE PROGRESSIVE NATURE OF THESE STORMS WILL TEND LIMIT AVERAGE AREAL PRECIPITATION AMOUNTS TO BETWEEN ONE HALF INCH AND ONE INCH OF RAIN. DESPITE A STRONG LOW LEVEL WIND FIELD JUST AHEAD OF THIS FRONTAL PASSAGE...LIMITED INSTABILITY AND A LACK OF STRONGER DYNAMICS WILL PRECLUDE A WIDESPREAD SEVERE THREAT OUTSIDE OF A VERY ISOLATED DAMAGING WIND GUST. IN FACT...FORECAST SOUNDINGS HINT THAT THE BULK OF ANY CONVECTION MAY ACTUALLY DEVELOP RIGHT BEHIND THE COLD FRONT/WIND SHIFT. LATER MONDAY...BEHIND THIS CONVECTION...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 10 TO 20 MPH WITH HIGHER GUSTS. HIGH PRESSURE OF PACIFIC ORIGIN WILL QUICKLY BUILD ACROSS THE OHIO VALLEY TUESDAY. AS THE 500MB TROUGH AXIS MOVES EAST ACROSS THE APPALACHIANS EARLY TUESDAY...SKIES SHOULD CLEAR DURING THE MORNING HOURS. A COUPLE OF NICE DAYS ARE THEN EXPECTED WITH MOSTLY CLEAR SKIES THROUGH THURSDAY MORNING WITH TEMPERATURES JUST A FEW DEGREES ABOVE SEASONAL MID-APRIL MAX AND MIN VALUES OF 66/ 46. BY THURSDAY AFTERNOON A TROUGH IS FORECAST BY THE ECMWF AND THE GFS TO DEVELOP AND DEEPEN ACROSS THE LOWER MISSOURI VALLEY. THIS FEATURE WILL THEN MOVE SLOWLY EAST ACROSS THE OHIO VALLEY...BRINGING COOLER TEMPERATURES AND A CHANCE OF SHOWERS LATE THURSDAY THROUGH FRIDAY. && .AVIATION (12Z TAF ISSUANCE)... BRIEF MVFR CONDS IN FOG WILL GIVE WAY TO MOSTLY VFR CONDS THRU THE PERIOD WITH THE EXCEPTION OF LOWER CONDS IN TSTMS. TSTM COMPLEX EXTENDING FROM ECNTRL IL THRU STL INTO SE MO WILL CONTINUE TO MOVE EASTWARD. EXPECT COVERAGE OF STORMS TO DECREASE A BIT THRU THE MID MORNING HOURS WITH MOST STORMS ON THE COOL SIDE OF A BOUNDARY JUST SOUTH OF SDF AND LEX. ALL/MOST STORMS THIS MORNING...ESPECIALLY IN THE SDF AND LEX VCNTY SHOULD BE ELEVATED WITH HAIL AND HEAVY RAIN BEING THE PRIMARY THREATS. WILL CONTINUE VCNTY REMARK FOR STORMS WITH COVERAGE STILL EXPECTED TO BE SCATTERED...WITH THE MOST NUMEROUS ACTIVITY LIKELY IN THE SDF AND LEX VCNTYS. MAY NEED TO AMEND LATER TO UPGRADE VCNTY REMARK TO MORE CATEGORICAL WORDING AS STORMS MOVE CLOSER. STORMS COULD CERTAINLY PRODUCE IFR TO MVFR CONDS IF THEY GO OVER A TAF SITE. COMPLEX OF STORMS SHOULD BE EAST OF ALL TAF SITES BY MID/LATE AFTERNOON. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESOSCALE......JDG SHORT TERM.....DK/11 LONG TERM......JSD AVIATION.......DK/11
Hazardous weather outlook, Apr 9, 4:00 AM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 400 AM EDT SAT APR 9 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 400 AM EDT SAT APR 9 2011 /300 AM CDT SAT APR 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL TRAVERSE OUR REGION TODAY. INCREASING INSTABILITY AND WINDS ALOFT WILL COMBINE WITH AMPLE MOISTURE AND RESULT IN THE STRONGEST STORMS DURING THE AFTERNOON...MAINLY EAST OF INTERSTATE 65. SOME OF THESE STORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE REGION MONDAY MORNING AHEAD OF A COLD FRONT. ISOLATED STRONG WINDS WILL BE THE MAIN THREAT WITH THESE STORMS AS WELL AS LIGHTNING AND BRIEF HEAVY RAIN. ANOTHER WEATHER SYSTEM WILL BRING THUNDERSTORMS TO THE AREA BEGINNING THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HAIL AND DAMAGING WINDS TODAY. SPOTTERS WILL LIKELY BE NEEDED AGAIN MONDAY MORNING. 11/JSD
In the hours before
Special weather statement, Apr 9, 10:43 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 AM EDT SAT APR 9 2011
INZ076>079-084-090>092-091530-
CLARK-CRAWFORD-FLOYD-HARRISON-JEFFERSON-ORANGE-SCOTT-WASHINGTON-
1043 AM EDT SAT APR 9 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 1037 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST
OF BROWNSTOWN TO ENGLISH...AND MOVING EAST AT 50 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 45 TO
55 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
SCOTTSBURG...
SALEM...
NEW ALBANY...
ENGLISH...
SHORTS CORNER AND ORGAN SPRINGS...
PUMPKIN CENTER AND SOUTH BOSTON...
DAISY HILL AND LITTLE YORK...
CHESTNUT HILL AND BUNKER HILL...
THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 16 AND 8.
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 118 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3846 8556 3843 8563 3833 8566 3828 8572
3829 8657 3869 8643 3869 8633 3877 8629
3879 8622 3878 8617 3879 8609 3875 8599
3876 8592 3873 8587 3881 8581 3883 8574
3883 8565 3892 8555 3892 8539
TIME...MOT...LOC 1442Z 270DEG 43KT 3877 8614 3829 8633
AMLLocal storm report, Apr 9, 10:57 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1057 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM HAIL CAREFREE 38.24N 86.36W
04/09/2011 M0.70 INCH CRAWFORD IN AMATEUR RADIO
&&
EVENT NUMBER LMK1100309
SZAPPANOSLocal storm report, Apr 9, 11:04 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG MARENGO 38.37N 86.34W
04/09/2011 CRAWFORD IN EMERGENCY MNGR
SOME TREES DOWN
&&
EVENT NUMBER LMK1100311
SZAPPANOSLocal storm report, Apr 9, 11:07 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1107 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HAIL LOUISVILLE 38.22N 85.74W
04/09/2011 M0.50 INCH JEFFERSON KY TRAINED SPOTTER
REPORTED ALONG DIXIE HIGHWAY.
&&
EVENT NUMBER LMK1100312
SZAPPANOSLocal storm report, Apr 9, 11:08 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1108 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM HAIL LOUISVILLE 38.22N 85.74W
04/09/2011 M0.70 INCH JEFFERSON KY TRAINED SPOTTER
REPORTED AT CHURCHILL DOWNS.
&&
EVENT NUMBER LMK1100314
SZAPPANOSLocal storm report, Apr 9, 11:12 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1112 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM HAIL SELLERSBURG 38.39N 85.76W
04/09/2011 M0.88 INCH CLARK IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1100315
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:13 PM EDT | Special Weather Statement | LMK | Clark | 47 min |
| Apr 8, 9:40 PM EDT | Special Weather Statement | LMK | Clark | 20 min |
| Apr 9, 10:00 AM EDT | Special Weather Statement | LMK | Breckinridge, Hancock | 45 min |
| Apr 9, 10:12 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 33 min |
| Apr 9, 10:35 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 25 min |
| Apr 9, 10:55 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 35 min |
| Apr 9, 11:21 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 24 min |
| Apr 9, 11:27 AM EDT | Special Weather Statement | LMK | Trimble | 33 min |
| Apr 9, 11:32 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 28 min |
| Apr 9, 11:44 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas, Scott | 46 min |
| Apr 9, 11:52 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 23 min |
| Apr 9, 12:05 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 25 min |
| Apr 9, 12:14 PM EDT | Special Weather Statement | LMK | Fayette | 31 min |
| Apr 9, 12:20 PM EDT | Special Weather Statement | LMK | Nelson, Washington | 25 min |
| Apr 9, 12:27 PM EDT | Special Weather Statement | LMK | Hardin | 33 min |
| Apr 9, 12:30 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 30 min |
| Apr 9, 12:47 PM EDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 28 min |
| Apr 9, 1:03 PM EDT | Special Weather Statement | LMK | Nelson | 27 min |
| Apr 9, 1:07 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 23 min |
| Apr 9, 1:13 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 32 min |
| Apr 9, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 22 min |
| Apr 9, 1:25 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 35 min |
| Apr 9, 1:33 PM EDT | Special Weather Statement | LMK | Clark | 27 min |
| Apr 9, 1:38 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 37 min |
| Apr 9, 1:52 PM EDT | Special Weather Statement | LMK | Madison | 8 min |
| Apr 9, 1:57 PM EDT | Tornado Warning | LMK | Casey | 3 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.